# SDR ASMF200607007

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 49,939 hours, 31,275 cycles
- Engine: Pwa JT8D219
- Engine time: 35,628 hours, 15,657 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fcu
- Part number: 769606
- Part serial: A6533
- Condition: Failed
- Location: Rt Engine
- Part time: 39,980 hours, 22,092 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LOW OIL PRESSURE AND HIGH TEMPERATURE ON RT ENGINE. FCU AND FUEL PUMP WERE REPLACED IAW MM 73-12-00 AND 73-12-02, TESTED CORRECT IAW MM 71-00-00.
